# SDR UIEA99068

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65B172461
- Condition: Cracked
- Location: Ws 382-411
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK INTERIOR WS 382 TO WS 411 MID SPAR AFT UPPER WEB SURFACE FOUND CRACK PROPAGATING FROM EXISTING REPAIR.  MID SPAR WEB CRACK AT MSS 400 WAS TRIMMED OUT AND A PERMANENT REPAIR INSTALLED.  AT MSS 394 A FREEZE PLUG WAS INSTALLED COMMON TO THE WEB AND A HI-LOCK WAS INSTALLED AT THE LOCATION IAW BOEING TELEXS.  (M)
